Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

On the equation $f^n + g^n = 1$


Author: Fred Gross
Journal: Bull. Amer. Math. Soc. 72 (1966), 86-88
DOI: https://doi.org/10.1090/S0002-9904-1966-11429-5
Erratum, volume 72: Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 576--576
Errata: Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 767--768
Part II: Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 647--648
MathSciNet review: 0185125
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. L. R. Ford, Automorphic functions, Chelsea, New York, 1951; pp. 229-240.
  • Einar Hille, Analytic function theory. Vol. II, Introductions to Higher Mathematics, Ginn and Co., Boston, Mass.-New York-Toronto, Ont., 1962. MR 0201608
  • Fred Gross, On the functional equation $f^{n}+g^{n}=h^{n}$, Amer. Math. Monthly 73 (1966), 1093–1096. MR 204655, DOI https://doi.org/10.2307/2314644
  • 4. L. J. Mordell, On the rational solutions of the indeterminate equation of the third and fourth degrees, Proc. Cambridge Philos. Soc. 21 (1922), 179-192.


Additional Information